# SDR UALA2012102906233

- Difficulty date: October 27, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 61,296 hours, 22,687 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 288
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L WINDOW DISPLAYED ON UPPER ECAM SCREEN. - ANTI ICE   DEFERRED PER MEL.  INSTALLED DF STICKER ADJ TO WINDOW HEAT SWITCH.  INSTALLED NO AUTOLAND PLACARD ADJ TO CA PFD. INF- :REMOVED AND REPLACED LEFT WINDSHIELD IAW AMM.  WINDOW IS IN PLACE WITH FASTENERS, NEEDS TO BE TORQUED.  CONTINUE WITH AMM.  REPLACE- :COMPLETED INSTALLATION OF WINDSHIELD REF MM 56-11-11 STEP 7 TO END.  TEST OKAY.
